Please pass the Paxil
Post Reply
 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
28-03-2014, 10:35 AM
RE: Please pass the Paxil
(28-03-2014 10:32 AM)GirlyMan Wrote:  Well at least it's a bit interesting after only 2 doses. SSRI me some more please.

Hug


"Life is a daring adventure or it is nothing"--Helen Keller
Find all posts by this user
Like Post Quote this message in a reply
[+] 1 user Likes Bows and Arrows's post
28-03-2014, 12:05 PM
RE: Please pass the Paxil
Thinking I'm going through what they call a "psychotic break". It's interesting, I'll give it that. Thumbsup

There is only one really serious philosophical question, and that is suicide. -Camus
Find all posts by this user
Like Post Quote this message in a reply
28-03-2014, 12:22 PM
RE: Please pass the Paxil
Confused I hate to be the one to say it, but there are sometimes sexual side effects . For some people they lose desire....other people are ok in the desire dept, but can't finish the job.

I've known some people on zoloft that made them angry really easy.


"Life is a daring adventure or it is nothing"--Helen Keller
Find all posts by this user
Like Post Quote this message in a reply
[+] 1 user Likes Bows and Arrows's post
28-03-2014, 12:39 PM (This post was last modified: 28-03-2014 12:46 PM by GirlyMan.)
RE: Please pass the Paxil
(28-03-2014 12:22 PM)Bows and Arrows Wrote:  Confused I hate to be the one to say it, but there are sometimes sexual side effects . For some people they lose desire....other people are ok in the desire dept, but can't finish the job.

I've known some people on zoloft that made them angry really easy.

I don't get angry, BowsAndArrows. Ever. Most counterproductive and self-destructive toxin there ever was.

There is only one really serious philosophical question, and that is suicide. -Camus
Find all posts by this user
Like Post Quote this message in a reply
[+] 1 user Likes GirlyMan's post
28-03-2014, 06:34 PM
RE: Please pass the Paxil
(28-03-2014 12:39 PM)GirlyMan Wrote:  
(28-03-2014 12:22 PM)Bows and Arrows Wrote:  Confused I hate to be the one to say it, but there are sometimes sexual side effects . For some people they lose desire....other people are ok in the desire dept, but can't finish the job.

I've known some people on zoloft that made them angry really easy.

I don't get angry, BowsAndArrows. Ever. Most counterproductive and self-destructive toxin there ever was.

Glad to hear that, so if that should happen to change, tell your doc.


"Life is a daring adventure or it is nothing"--Helen Keller
Find all posts by this user
Like Post Quote this message in a reply
28-03-2014, 06:39 PM
RE: Please pass the Paxil
Also, some meds they ramp you up to the dose they want you to be at, or you have to take it awhile to build up in your system. Don't stop taking them suddenly. Some you have to ramp down or it can cause seizures, I know Effexor is like that, not sure on others.


"Life is a daring adventure or it is nothing"--Helen Keller
Find all posts by this user
Like Post Quote this message in a reply
08-04-2014, 06:11 PM
RE: Please pass the Paxil
(27-03-2014 10:10 PM)Anjele Wrote:  
(27-03-2014 10:05 PM)Bows and Arrows Wrote:  I loved Lexapro! but I started having a side effect that didn't agree with me (clenching teeth, fists, toes, all muscles)....but it really helped bring happy and sanity back. Wellbutrin just didn't have the same 'happy' effect for me as the Lexapro did.


Girly- please give it 2 weeks before you judge it. Headache and dry mouth are common (especially in the beginning) and you might need dosage adjustment or might have to switch to a different brand to find one that works for you. And that process is normal.

I haven't had issues with Lexapro and am on a very low dosage. Wellbutrin also didn't do it for me. It is often trial and error from what I have heard. You have to get the right chemical compound and everyone is different.

Girly, so glad you are getting some help. Heart

"It is often trial and error from what I have heard. You have to get the right chemical compound and everyone is different."

This is true. Paxil is safe, often effective , and benign in the usual doses. Give it a decent trial. It may or may not work for you. Don't forget to take zinc, magnesium, omega 3's and have your vit D level checked. Most doctors neglect to talk about these very important things. I hesitate to talk myself up...but I have been treating my depressed patients for 20 years, so I should know about these things.
Visit this user's website Find all posts by this user
Like Post Quote this message in a reply
08-04-2014, 06:20 PM
RE: Please pass the Paxil
(08-04-2014 06:11 PM)Mark Fulton Wrote:  
(27-03-2014 10:10 PM)Anjele Wrote:  I haven't had issues with Lexapro and am on a very low dosage. Wellbutrin also didn't do it for me. It is often trial and error from what I have heard. You have to get the right chemical compound and everyone is different.

Girly, so glad you are getting some help. Heart

"It is often trial and error from what I have heard. You have to get the right chemical compound and everyone is different."

This is true. Paxil is safe, often effective , and benign in the usual doses. Give it a decent trial. It may or may not work for you. Don't forget to take zinc, magnesium, omega 3's and have your vit D level checked. Most doctors neglect to talk about these very important things. I hesitate to talk myself up...but I have been treating my depressed patients for 20 years, so I should know about these things.

i'm almost expecting chippy to use a vpn,register and bash yo ass again

I don't really like going outside.
It's too damn "peopley" out there....
Find all posts by this user
Like Post Quote this message in a reply
08-04-2014, 06:21 PM (This post was last modified: 08-04-2014 06:25 PM by GirlyMan.)
RE: Please pass the Paxil
(08-04-2014 06:11 PM)Mark Fulton Wrote:  
(27-03-2014 10:10 PM)Anjele Wrote:  I haven't had issues with Lexapro and am on a very low dosage. Wellbutrin also didn't do it for me. It is often trial and error from what I have heard. You have to get the right chemical compound and everyone is different.

Girly, so glad you are getting some help. Heart

"It is often trial and error from what I have heard. You have to get the right chemical compound and everyone is different."

This is true. Paxil is safe, often effective , and benign in the usual doses. Give it a decent trial. It may or may not work for you. Don't forget to take zinc, magnesium, omega 3's and have your vit D level checked. Most doctors neglect to talk about these very important things. I hesitate to talk myself up...but I have been treating my depressed patients for 20 years, so I should know about these things.

Thanks Doc. Shrink moved me from the Paxil my GP gave me as a bandaid to Lexapro. Holy pharmaceuticals Batman! 4 days in and I feel like I'm on meth. I hope it goes away soon. Don't like feeling wired. And if I don't take magnesium I get cramps in my calves. Fish oil and Vit D supplementation is just a given at my age. Not sure about the zinc. My psychiatrist did ask me about my vitamin D levels and I told him I supplemented 'cause I came in low. So there's definitely something to vitamin D deficiency and depression. He wants me to get my TSH checked next. Thanks again!

There is only one really serious philosophical question, and that is suicide. -Camus
Find all posts by this user
Like Post Quote this message in a reply
08-04-2014, 07:55 PM
RE: Please pass the Paxil
(08-04-2014 06:21 PM)GirlyMan Wrote:  
(08-04-2014 06:11 PM)Mark Fulton Wrote:  "It is often trial and error from what I have heard. You have to get the right chemical compound and everyone is different."

This is true. Paxil is safe, often effective , and benign in the usual doses. Give it a decent trial. It may or may not work for you. Don't forget to take zinc, magnesium, omega 3's and have your vit D level checked. Most doctors neglect to talk about these very important things. I hesitate to talk myself up...but I have been treating my depressed patients for 20 years, so I should know about these things.

Thanks Doc. Shrink moved me from the Paxil my GP gave me as a bandaid to Lexapro. Holy pharmaceuticals Batman! 4 days in and I feel like I'm on meth. I hope it goes away soon. Don't like feeling wired. And if I don't take magnesium I get cramps in my calves. Fish oil and Vit D supplementation is just a given at my age. Not sure about the zinc. My psychiatrist did ask me about my vitamin D levels and I told him I supplemented 'cause I came in low. So there's definitely something to vitamin D deficiency and depression. He wants me to get my TSH checked next. Thanks again!

My pleasure, girly. Hope you come good soon.
Visit this user's website Find all posts by this user
Like Post Quote this message in a reply
Post Reply
Forum Jump: